| Model Number |
DTPA2D1 |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that oversensing was observed from the cardiac resynchronization therapy defibrillator (crt-d) during a radiofrequency ablation (rfa) procedure that was done without device management.The oversensing resulted in inappropriate high voltage therapy and a lead integrity alert (lia) for elevated sensing integrity counter (sic) and high rate non-sustained episodes.The crt-d remains in use.No further patient complications have been reported as a result of this event.